# SDR CA951018023

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600
- Engine: Lyc IO540K1F5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: An Bolt
- Part number: AN4
- Condition: Sheared
- Location: Seat Fork Back
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)SEAT BACK FAILED ONE SIDE. FOUND BOLT HAD SHEARED AN4 BOLT. OTHER SEAT BACK BOLTS CHECKED AND FOUND SERVICEABLE. BOLT REPLACED WITH SERVICEABLE ONE.
